MAUDE Adverse Event Report: JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 35; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 35; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.450
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Sinus Perforation (2277)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in ada 4.Details of surgery: sinus perforation.On (b)(6) 2022, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: infection, peri-implantitis and abscess.No further patient complications were reported.

Brand Name
EXT HEX ZYGOMATIC IMPL TI 35
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key15907437
Report Number0001222315-2022-026099
Device Sequence Number12062254
Product Code DZE
UDI-Device Identifier07898237567280
UDI-Public07898237567280
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/01/2022
Report Date (Section F) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2024
Device Model Number109.450
Device Catalogue Number109.450
Device Lot NumberCZZ42
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/02/2022
Device Age35 MO
Event Location Other
Date Report to Manufacturer11/07/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale